# SDR CALA9801139

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5540 · Rudder Structure
- Part: Wedge
- Condition: Cracked
- Location: Rudder Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RUDDER TRAILING EDGE WEDGE.  THE AREA WAS REPAIRED IAW SRM 55-03 AND 51-70-2.
